# SDR QXEA2018091300330

- Difficulty date: September 11, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 1,099 hours, 745 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MASTER WARNING LAV SMOKE ILLUMINATED DECESENDING THROUGH 6000'. PAX OCCUPYING FWD LAV AT THE TIME. C/W TEST OF FWD LAV SMOKE DETECTOR PER AMM 26-14-01-700-801-A, NO DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
